MathSciNet Relay Station
MathSciNet bibliographic data
MR2521922 46L52 (46L07 46L10)
Pisier, Gilles Remarks on the non-commutative Khintchine inequalities for $0<p<2$. J. Funct. Anal. 256 (2009), no. 12, 4128–4161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement